# SDR ASAA2022081339504

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,957 hours, 15,365 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 501301
- Condition: Failed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR R-1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. REMOVED & REPLACED R-1 DOOR SNUBBER REF B737-800 AMM 52-41-51.
